# SDR HEEA090474

- Difficulty date: September 30, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412
- Aircraft serial: 33197
- Aircraft time: 1,937 hours
- Engine: Pwa PT6T3B
- Engine time: 1,937 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 32448851
- Part serial: C45583
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,937 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT NR 1 ENGINE ITT WENT TO 970 DEGREES AND NR 2 ENGINE TORQUE WENT TO ZERO.  PLACED NR 1 ENGINE GOVERNOR IN MANUAL AND LANDED AT NEAREST AIRPORT.  REPLACED THE NR 1 ENGINE AND AFCU DUE TO HIGH SIDE GOVERNOR FAILURE.  REPLACED THE NR 1 ENGINE DUE TO OVERTEMP.  ALSO REPLACED FUEL CONTROL P/N 3244883-7, S/N C43612, TT 1937.10.
